Mirapex and Nerve Ending Pain

Discussion in 'Fibromyalgia Main Forum' started by gwtwdebbi, Jun 3, 2003.

  1. gwtwdebbi

    gwtwdebbi New Member

    I have had CFS for 15 years and was recently diagnosed with RLS and given Mirapex. Since I started taking the Mirapex, I have had massive nerve ending pain that either burns or itches all over my body. Has anyone else experienced this? My doctor doesn't believe it is the Mirapex since Mirapex does not list this as a side affect. Please help and advise...
  2. golubs

    golubs New Member

    My boyfriend was given a synthetic morphine to take orally to replace the duragesic patches he has been wearing for over a year. He is also experiencing the extreme burning all over (he looks like he has a sunburn!) The symptoms get worse when he gets stressed and get a little better when he uses the fentanyl lollypop (The doctors have been unable to resolve the issue (he has seen his primary care dr, a pain mgmt dr and a neurologist.) Wish I could help you, but we'll take any help or advice too!!!
  3. gwtwdebbi

    gwtwdebbi New Member

    Let me know if he takes Mirapex too...my doctor just doesn't believe that the Mirapex is making the nerve ending pain and rash/itch all over....If I find anything out, I will let you know. THANKS!
  4. Mikie

    Mikie Moderator

    Klonopin and Neurontin are two of the best and both also help with sleep, anxiety/panic attacks and sensory overload. Many docs fear these are addictive, but they are not. You have to wean slowly off them if you quit because we do form a physical dependence to them like a diabetic is dependent on his or her insulin.

    Love, Mikie
  5. jka

    jka New Member

    i take 4.6mg a day for fibro and haven't had any trouble.it's made my sls go away and has helped with muscle pain and energy level.sorry you are having troubles with it.


    kathy c
  6. golubs

    golubs New Member

    No, he is not on Mirapex. He is already on Klonapin. The burning symptoms are SLOWLY decreasing, but he is still VERY miserable. It will be interesting to see what the pain dr has to say today, since the benadryl, the antibiotics, and the prednisone did not impact the symptoms at all.

    Shelli
  7. gwtwdebbi

    gwtwdebbi New Member

    I thought I would be okay once the RLS was diagnosis and was given this Mirapex. Now I am sure that I will have to get on a new medication for the RLS since I cannot handle the pain/itch/rash/burn sensation. Have you found any "regular" benedryl? The only one I can find now if for allergies--although it has helped my symptoms a bit.

    Just sick and tired of being sick and tired!!

    Thanks
  8. atallred

    atallred New Member

    My daughter's (14) doctor prescribed Mirapex to try to help with her muscle twitches/spasms, tremors. He gave me a list of side effects to watch for, and one of them was itching/tingling skin. He said if that happened, stop the meds and call him.

    Hope this helps!
  9. gwtwdebbi

    gwtwdebbi New Member

    Of course my doctor INSISTS that this isn't a side effect! Since I am on such a low dosage, I am fearful of the next medication that he will put me on for RLS! Thanks for the information and I will share it with my doctor!
  10. JHG

    JHG New Member

    what is RLS?
  11. gwtwdebbi

    gwtwdebbi New Member

    Restless Leg Syndrome...which is what the dr claims I have since I can't get enough sleep. My regular dr is wonderful but does keep searching for answers to my lack of energy, lack of sleep, lack of everything! So, she had me have a sleep study completed and from that study, I was diagnosed with this Restless Leg Syndrome and given Mirapex to help the symptoms. Has helped me sleep but I still am suffering from the CFS! Of course the Mirapex is driving me nuts!